# SDR A6WA200740182

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 8,501 hours, 7,999 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

625 OBLIQUE ANGLE CRACKED IN RADIUS APPROX 1.0 INCH LONG, RT SIDE.  (K) [SUP 5-1-07]  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE P/N 601-35012-52, IAW CRJ SRM 51-42-06.  (M)
